Our partner

bad news benzos

Panic Disorder message board, open discussion, and online support group.

bad news benzos

Postby paleofirst » Tue Jul 17, 2018 4:37 am

I feel like Ativan as stopped working for me. I am very worried because I am on a huge dosage 4mg a day while at the same time getting no benefit for it. I have been on this dosage for a long time so I am addicted and therefore it will be hard to get off the meds meanwhile increasing the dosage is dangerous while at the same time I am having increasing panic and terror. I don't know what to do.
Paleofirst
dx: Schizoaffective Disorder bi-polar subtype, Generalized Anxiety Disorder
Meds: Invega Sustenna, Saphris, Depakote, Ativan
User avatar
paleofirst
Consumer 1
Consumer 1
 
Posts: 27
Joined: Mon Jul 16, 2018 9:31 pm
Local time: Mon Oct 19, 2020 1:56 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: bad news benzos

Postby Wally58 » Tue Jul 17, 2018 8:49 pm

I would like you to contact your doctor and/or pharmacist for advice. Please don't try solving this yourself.
Best of luck to you. :D
We do NOT delete posts

Read the forum rules before posting here. If you are having any doubts about what you are posting, if you are thinking in the back of your mind, "I am going to want to delete this, or these details, later", remove those details, or step back and don't post until you are sure.
User avatar
Wally58
Moderator: Consumer
Moderator: Consumer
 
Posts: 1276
Joined: Fri Jun 07, 2013 10:47 am
Local time: Mon Oct 19, 2020 5:56 pm
Blog: View Blog (0)


Return to Panic Disorder

Who is online

Users browsing this forum: No registered users and 2 guests